Poisons Call Us

Bibliography

Cassidy N, Duggan E.
Potential Pitfalls with the treatment of acquired methaemoglobinaemia. Ir Med J 2015; 108(1): 27-8

Cassidy N, Herbert JX, Casey PB, Duggan E.
Unintentional medication errors in children under the age of 1 year reported to the National Poisons Information Centre of Ireland. [abstract] Clin Toxicol 2014: 53 (4): 284

O’Connor F, Casey PB, Duggan E.
Dishwasher tablets: Corrosive or irritant following accidental exposure? [abstract] Clin Toxicol 2015; 53(4): 326

Timony-Nolan E, Donohoe E, Duggan E, O’Sullivan R.
The impact of new paracetamol guidelines on children who take accidental acute paracetamol overdose. [abstract]. Clin Toxicol 2015; 53(4):252

Cassidy N.
Peri-anal injury following ingestion of White Spirit. Clin Toxicol 2015; 53(3):236.

Donohoe E, Casey P, Duggan Duggan E.
Enquiries to the National Poisons Information Centre, Dublin concerning new generation anticoagulants. [abstract] Clin Toxicol 2014; 52(4): 309

Cassidy N, Casey PB, Duggan E.
Acute fatalities reported to the national Poisons Information Centre of Ireland from 2000 to 2012: A prospective observational study [abstract]. Clin Toxicol 2014; 52(4): 308

Cassidy N, Osborne M, Casey PB, Tracey JA, Duggan E.
“Say NO to Poisons!” The development and evaluation of poison prevention resources for childcare practitioners to teach pre-school children about poison safety. Clin Toxicol 2013: 51(4); 89

Donohoe E, Duggan E.
Symptom associated with accidental and intentional ingestions of acetone-containing nail polish remover. Clin Toxicol 2013: 51(4); 167

Herbert JX, Duggan E, Tracey JA.
Antidote availability in acute hospitals in Ireland. Clin Toxicol 2013: 51(4); 249.

Casey P, Cassidy N, Tracey JA.
Dosing errors with infant vitamin D3 supplements. I Med J 2012; 105(6):189.